# SDR DALA2025121009008

- Difficulty date: December 4, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 49,151 hours, 34,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON FUSELAGE SKIN PANEL APPROX ON BS 1076 & 1095, L14R.    DAMAGED AREA WERE REPAIRED IAW ER/A 630576-14. (1335394)
